Numerical solution of algebraic and transcendental equations
Doklady Akademii Nauk, Tome 115 (1957) no. 3, pp. 434-437
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_115_3_a1,
author = {M. S. Hornstein},
title = {Numerical solution of algebraic and transcendental equations},
journal = {Doklady Akademii Nauk},
pages = {434--437},
year = {1957},
volume = {115},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_115_3_a1/}
}
M. S. Hornstein. Numerical solution of algebraic and transcendental equations. Doklady Akademii Nauk, Tome 115 (1957) no. 3, pp. 434-437. http://geodesic.mathdoc.fr/item/DAN_1957_115_3_a1/